# SDR SWAA2022040648396

- Difficulty date: December 27, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,573 hours, 9,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT RH ZEE CHANNEL BS 867 - 887 RBL 25 WL 156 / AFT CARGO R/H ZEE CHANNEL BS 867-887 RBL25 WL156 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED WITH NEW ITEM #BAC1496-377 #707T62; LOT #5067496-1 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND BOEING DRAWING 146A7500 REV. B. 92679U 1-4-2020
